# SDR 0204246628

- Difficulty date: December 20, 2002
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 88,031 hours, 14,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON AFT CARGO FLOOR BEAM UPPER CHORD AFT FLANGE AT BS 1920 RBL 33.  REPAIRED PER EA 66-193799.
